Advanced Search
MyIDEAS: Login

Elsevier

Journal of Mathematical Economics


Contact information of Elsevier:
Web page: http://www.elsevier.com/locate/jmateco


Download restrictions: Full text for ScienceDirect subscribers only
Editor:

Additional information is available for the following registered editor(s): Bernard Cornet Felix Kubler
For corrections or technical questions regarding this series, please contact (Zhang, Lei)
Series handle: repec:eee:mateco
Citations RSS feed: at CitEc
Impact factors: Simple, Recursive, Discounted, Recursive discounted, H-Index, Aggregate
Access and download statistics
Top item: By citations. By downloads (last 12 months).

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8

1978, Volume 5, Issue 1

1977, Volume 4, Issue 3

1977, Volume 4, Issue 2

1977, Volume 4, Issue 1

1976, Volume 3, Issue 3

1976, Volume 3, Issue 2

1976, Volume 3, Issue 1

1975, Volume 2, Issue 3

1975, Volume 2, Issue 2

1975, Volume 2, Issue 1

1974, Volume 1, Issue 3

1974, Volume 1, Issue 2

1974, Volume 1, Issue 1